| Model Number |
429878 |
| Medical Device Problem Code |
Unstable Capture Threshold (3269)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the right ventricular (rv) lead triggered a lead integrity alert (lia) due to an increase in sensing integrity counter (sic) and two or more high rate-non sustained episodes.Additionally, the lead exhibited noise, a spike in pacing impedance, and oversensing resulting in misclassification of episode type.It was also reported that the left ventricular (lv) lead exhibited higher thresholds when the patient was "laying down vs seated." the leads remain in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: dtpb2qq crt-d, implanted: (b)(6) 2024.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.